# SDR F06028

- Difficulty date: March 4, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 12,650 hours, 12,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MAINTENANCE THE CREW FOUND THE PASSENGER DOOR HAND HOLD HANDLE MISSING SCREW.  MAINTENANCE INSTALLED NEW SCREW.
